# SDR SWAA2024082829180

- Difficulty date: August 22, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N8646B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36935
- Aircraft time: 33,915 hours, 16,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR OVER-DOOR EMERGENCY EXIT SIGN LIGHT INOP.<[01] R/R BATTERY PACK(AFT R/H GALLEY) PER AMM 33-51-06. OPS CHECK GOOD.;[02] VERIFIED
